Volume 3, Issue 4
The High Order Exponentially Fitted Nonequidistant Extrapolation Methods for Stiff Systems

Jia-Xiang Xiang

DOI:

J. Comp. Math., 3 (1985), pp. 342-350

Published online: 1985-03

Preview Full PDF 50 1323
Export citation
  • Abstract

A class of exponentially fitted nonequidistant extrapolation methods based on an L-stable linear single-step formula are studied. Therorems about the extrapolation coefficients are given. These methods keep good numerical stability "quasi-L-stablility", while raising the accuracy of the original formula.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-342, author = {Jia-Xiang Xiang}, title = {The High Order Exponentially Fitted Nonequidistant Extrapolation Methods for Stiff Systems}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {4}, pages = {342--350}, abstract = { A class of exponentially fitted nonequidistant extrapolation methods based on an L-stable linear single-step formula are studied. Therorems about the extrapolation coefficients are given. These methods keep good numerical stability "quasi-L-stablility", while raising the accuracy of the original formula. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9630.html} }
TY - JOUR T1 - The High Order Exponentially Fitted Nonequidistant Extrapolation Methods for Stiff Systems AU - Jia-Xiang Xiang JO - Journal of Computational Mathematics VL - 4 SP - 342 EP - 350 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9630.html KW - AB - A class of exponentially fitted nonequidistant extrapolation methods based on an L-stable linear single-step formula are studied. Therorems about the extrapolation coefficients are given. These methods keep good numerical stability "quasi-L-stablility", while raising the accuracy of the original formula.
Jia-Xiang Xiang. (1970). The High Order Exponentially Fitted Nonequidistant Extrapolation Methods for Stiff Systems. Journal of Computational Mathematics. 3 (4). 342-350. doi:
Copy to clipboard
The citation has been copied to your clipboard